Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Edge coloring models and reflection positivity


Author: Balázs Szegedy
Journal: J. Amer. Math. Soc. 20 (2007), 969-988
MSC (2000): Primary 05C99; Secondary 82B99
Published electronically: May 31, 2007
MathSciNet review: 2328712
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Solving a conjecture of M. H. Freedman, L. Lovász and A. Schrijver, we prove that a graph parameter is edge reflection positive and multiplicative if and only if it can be represented by an edge coloring model.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 05C99, 82B99

Retrieve articles in all journals with MSC (2000): 05C99, 82B99


Additional Information

Balázs Szegedy
Affiliation: Microsoft Research, One Microsoft Way, Redmond, Washington 98052

DOI: http://dx.doi.org/10.1090/S0894-0347-07-00568-1
PII: S 0894-0347(07)00568-1
Received by editor(s): May 2, 2005
Published electronically: May 31, 2007
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.